Медицинская библиотека · British journal of anaesthesia · 1976
Tetany, tetanus or drug reaction? A case report.
Клинический случайСтатьяПеревод в очереди
Аннотация
An 8-year-old child was given perphenazine to prevent vomiting after surgery and developed an acute dystonic reaction; There were features of both tetany and tetanus without any of the classical features of extrapyramidal disturbance. The diagnostic difficulties are discussed. The reaction was treated successfully with i.v. diazepam. The prescribing of anti-emetics after surgery is examined critically with special reference to children.
Для цитирования: Smith W D, Tobias M A. Tetany, tetanus or drug reaction? A case report.. British journal of anaesthesia. 1976. DOI: 10.1093/bja/48.7.703.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.